[unknown]
Acta mathematica Universitatis Comenianae, 46-47 (1985), pp. 21-40
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@misc{AMUC_1985__46-47_185925,
title = {[unknown]},
journal = {Acta mathematica Universitatis Comenianae},
pages = {21--40},
year = {1985},
volume = {46-47},
url = {http://geodesic.mathdoc.fr/item/AMUC_1985__46-47_185925/}
}
[unknown]. Acta mathematica Universitatis Comenianae, 46-47 (1985), pp. 21-40. http://geodesic.mathdoc.fr/item/AMUC_1985__46-47_185925/